# SDR EE4Y2025070222617

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 41,412 hours, 27,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-E5316-0003, UPPER FUSELAGE PASSENGER CABIN FR 16 LHS AT DOOR STOP FITTING # 1 LOWER INBOARD OPEN HOLE WITH CRACK INDICATION. PÉRFORMED FREEZE PLUG FASTENER HOLE REPAIR FR16 LHS STOP FITTING # 1 LOWER INBD HOLE AND STOP FITTING OVERSIZE HOLES IAW COOPESA EO #  COO-EO-2025-22576-R01 APPROVED AND DOCUKMENTED ON AIRBUS FORM RDAF 81609950/002/2025 # A AND ALLEGIANT ERO A32X-STR-53ERO-00308-R00. THIS REPAIR IS CLASSIFIED AS MAJOR.THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q154 ITEM 2-20.
